Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal symtoms

Posted by Elizabeth on April 27, 1999, at 1:33:23

In reply to Re: withdrawal symtoms--James, posted by ruth on April 26, 1999, at 8:18:03


Maybe I missed this, but which SSRI? It makes a difference. Paxil seems to be the worst in this regard.

Stopping any drug abruptly after taking it for a long time can cause withdrawal, rebound, whatever you want to call it. This happens not just with psychoactive drugs but with things like corticosteroids and antihypertensives. It doesn't mean they're "addictive."

Anyway, taper off slowly and you should be okay. If you still have symptoms a month after taking your last pill, it's probably your depression returning, not just rebound.

If you do decide to do this, you should really be under a doctor's supervision...I hope you are?




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:5208